How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DocPaul Your Own Question
DocPaul
DocPaul, Veterinarian
Category: Dog Veterinary
Satisfied Customers: 9067
Experience:  20+ yrs exp. Emerg, Int Med, Ultrasound, Gen Practice.
20798050
Type Your Dog Veterinary Question Here...
DocPaul is online now
A new question is answered every 9 seconds

My dog I think I ate some of my diabetic medicine metformin

Customer Question

My dog I think I ate some of my diabetic medicine metformin and some Effexor what should I do
JA: I'm sorry to hear that. The Expert will know if your dog will be able to digest that. What is the dog's name and age?
Customer: Her name is ***** ***** weighs about 40 pounds and she's a six-month-old half pitbull half everything else
JA: Is there anything else important you think the Veterinarian should know about Lucy?
Customer: I think that is it for now she has a bad stomach ache you can tell and I took her blood sugar it was 102
Submitted: 12 months ago.
Category: Dog Veterinary
Expert:  DocPaul replied 12 months ago.

Hi.

Dr. Paul Brazzell here

I would be happy to help you!

How long ago did this happen?
Paul

Expert:  DocPaul replied 12 months ago.

The Effexor can cause Serotinin syndrome- tachypnea, tachycardia, hypertension, agitation, tremors, seizures

The Metformin will lead to lactic acidosis

Can we induce vomiting- appropriate if was less than two hours ago.

Paul

Expert:  DocPaul replied 12 months ago.
Hi,

I'm just following up on our conversation about your pet. How is everything going?

DocPaul